# SDR DXTA200601508

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 5,247 hours, 3,231 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1011923H0152
- Condition: Blown
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THERE WAS A COMPLETE (A) SYSTEM HYDRAULIC LOSS WHILE IN FLIGHT. THE EMERGENCY BRAKES AND EMERGENCY NOSEWHEEL STEERING WERE USED FOR LANDING.   REMOVED AND REPLACED HYDRAULIC PUMP PRESSURE HOSE ASSY P/N AE1011923H0152, OLD HOSE WAS BLOWN OUT. HOSE REPLACED IAW AMM 20-10-01. FOUND BAD O-RING ON TOP OF HYDRAULIC MANIFOLD. REMOVED AND REPLACED O-RING P/N NAS1612-6 IAW AMM 29-10-10 BLED HYDRAULIC SYSTEM (A) IAW AMM 12-10-15, RESERVICED PNUMATIC STORAGE BOTTLES IAW AMM 12-10-36.
